# SDR DALA2017041703074

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FORWARD CARGO BAY BILGE AREA BS 500I, STRINGER 26L TO 26R BULKHEAD LOWER ATTACH ANGLE CORRODED.  MAINTENANCE REPLACED THE ATTACH ANGLE.
